IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
Anonymous authentication with unlinkability for wireless environments
Li KunXiu AnnaHe FeiDong Hoon Lee
Author information

2011 Volume 8 Issue 8 Pages 536-541


With the development of wireless networks and the use of mobile devices, mobile user's privacy issue is becoming more and more important. In order to protect mobile user's privacy, the previous works in the literature mainly considered anonymous authentication of mobile users. Unfortunately anonymity only is not sufficient to guarantee the intended privacy if messages are identified to belong to one specific user. In this paper, we propose an anonymous authentication scheme with unlinkability for wireless environments. The analysis results show that all the previous anonymous schemes are linkable while our scheme is anonymous and unlinkable. The scheme is still efficient when compared with the previous schemes providing anonymity only.

Content from these authors
© 2011 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article